I started taking 50mg. zoloft in aug.and felt ok until i started to have uncontrolable crying spells so about the end of sept. my dr. put it up to 100mg I took it for 2wks.still had same problem.I could'nt stand it so i quit, the very next day there were no more tears and i felt great.Then about mid oct.I felt awful crying,head hurting, confused,agitated,and anger,acting like a 2yr.old having a tantrum(kickin&throwin stuff)just wanted 2beat the wall.to complicate things i was put on Lyrica about the same time the zoloft was increased.Can some one PLEASE tell me if its the Lyrica or stopping the Zoloft that is making me feel like a "BASKET CASE"??? THX. mtkat186
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.